Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Chest pain, vomiting sensation, headache, loss of appetite after quitting smoking. What should be done?

Sir, I am 22 year old and i am not a smoker. but a week ago i smoked cigars for 5 days and inhaled smoke as well. I have quit for like a week now but i feel -Little Pain in chest (2 or 3 times a day) -Feel vomit , (i forcefully vomit yesterday to feel better ) - headache -and lose of appetite . In short, My health is disturbed completely Kindly, suggest what should i do. Thankyou
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Addiction Medicine Specialist 's  Response

Nausea, chest discomfort and headache are common withdrawal symptoms of tobacco. Since you are not a smoker, your body had developed no tolerance for tobacco and so, smoking only for five days has also resulted in significant withdrawal symptoms. Please do not worry. This will improve over the next few days, provided you do not smoke and also avoid exposure to second hand smoke.

Best wishes.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor